ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Pointwise estimates for B-spline Gram matrix inverses

Passenbrunner, M. (2014) Pointwise estimates for B-spline Gram matrix inverses. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 37-54. ISSN 00002-3043

[img] PDF
Download (2203Kb)

    Abstract

    We present a new method to prove a certain geometric-decay inequality for entries of inverses of B-spline Gram matrices, which is given in [1].

    Item Type: Article
    Uncontrolled Keywords: splines, inverse Gram matrix.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 23 Apr 2014 13:30
    Last Modified: 23 Apr 2014 13:30
    URI: http://mathematics.asj-oa.am/id/eprint/2363

    Actions (login required)

    View Item